# SDR USAA2013061000042

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 37,785 hours, 21,661 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Switch
- Condition: Activated
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, FLAPS 2 SELECTED ECAM: F/CTL FLAPS FAULT. SLATS WERE AT POSITION 3, FLAPS 0.  CREW DECLARED AN EMERGENCY AND PERFORMED LANDING DISTANCE CALCULATION IAW QRH. FLIGHT LANDED SAFELY WITH EMERGENCY EQUIPMENT MEETING THE FLIGHT.  MX ACCOMPLISHED FLAPS JAM TSM TASK 27-51-00-810-810-A.  OPS NORMAL USING GROUND ELECTRIC PUMPS AS WELL AS ENGINE HYD PUMPS.  ACFT OK FOR SERVICE.
